# SDR 99ZZZX1369

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Aircraft serial: PT6A20
- Engine: Pwa PT6A20
- System (JASC): 7412 · Exciter
- Part: Ignition Exciter
- Part number: 103815504
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED AS OVERHAULED UNIT AND INSTALLED ON RT ENGINE OF C-90 KINGAIR.  UNIT FAILED AFTER ONE START.  FROM APPEARANCE OF EXTERIOR OF EXCITER, IT MAKES YOU WONDER WHAT THE INTERIOR LOOKS LIKE.  FAULTY, SLOPPY OF SOLDERING ON EXTEIROR OF CASE.  TAGS ON THE EXTERIOR OF THE UNIT DRAW A QUESTION AS TO ITS ORIGIN AND SERVICEABILITY.
